# SDR DGCA201904170006

- Difficulty date: April 12, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N800G
- Make and model: Cessna 525A
- Aircraft serial: 525A0038
- Aircraft time: 5,558 hours, 4,999 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Part number: 10057030004
- Part serial: 1116
- Condition: Failed
- Location: Rt Wing
- Part time: 205 hours, 185 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TCU SYSTEM FAILED DURING TAKE-OFF / CLIMB.
